# SDR NSVA20070090

- Difficulty date: April 10, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N184CJ
- Make and model: Saab 340B
- Aircraft serial: 184
- Aircraft time: 33,204 hours, 39,083 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Connector
- Condition: Dirty
- Location: Autocoarsen
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AUTO COARSEN LOW LIGHT FLICKERING ON AND OFF.  CLEANED AND RECONNECTED CONNECTORS ON AUTO COARSEN COMPUTER, OPS CHECK GOOD IAW AMM 61-22-0-05-2.
